# SDR SWAA2018030520201

- Difficulty date: February 26, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144A2600
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD PANEL SUPPORT BRACKET CRACKED AT BS 727, BETWEEN BL 0 TO RBL 5.   R & R THE BRACKET IAW SRM AND DWG.
